# SDR AALA20050256

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF NOSE LANDING GEAR POSITION INDICATOR REMAINED RED.  RECYCLED GEAR.  NOSE LANDING GEAR POSITION LIGHT STILL REMAINED RED.  NOSE LANDING GEAR INDICATOR PIN ON CENTER CONSOLE.  COMPLETELY RETRACTED.  ON GEAR EXTENSION, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  NOSE LANDING GEAR VISUAL INDICATOR PIN ON THE CENTER CONTROL PEDESTAL WAS FULLY EXTENDED INDICATING NOSE GEAR DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SENSOR D1-32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
